# SDR DL76L090741

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 67,376 hours, 9,916 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 40003488
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RTB DUE TO NR 1 EPR WENT BLANK.  REPLACED NR 1 ENG EEC.
